# SDR SWAA2012032102436

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 79,216 hours, 70,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6567380
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF COVER.  RE-INSTALLED SLIDE ON TO COVER PER MT.
